A comparison principle for large deviations

John R Baxter, Naresh C. Jain

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

If [ßn] and [un] are two sequences of probability measures on a separable metric space, we give conditions under which [ßn] satisfies a large deviation principle if and only if [i>n] does. A known and a new theorem follow immediately from the application of this comparison principle to standard results in large deviation theory.

Original languageEnglish (US)
Pages (from-to)1235-1240
Number of pages6
JournalProceedings of the American Mathematical Society
Volume103
Issue number4
DOIs
StatePublished - Aug 1988

Keywords

  • Banach-space-valued
  • Large deviations
  • Random Variable

Fingerprint Dive into the research topics of 'A comparison principle for large deviations'. Together they form a unique fingerprint.

Cite this